# SDR AALA971351

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS AT PAX SEATS 26AB AND 29HJ INOPERATIVE.  REPAIRED BROKEN WIRE AT EMERGENCY EXIT LIGHT CONNECTORS ON BOTH PAX SEATS 26AB AND 29HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
